Translator Disclaimer
July 2019 Corrigendum to “Real abelian fields satisfying the Hilbert-Speiser condition for some small primes $p$”
Humio Ichimura
Proc. Japan Acad. Ser. A Math. Sci. 95(7): 80-82 (July 2019). DOI: 10.3792/pjaa.95.80

Abstract

We correct and change Proposition 1 and the proof of Proposition 2 of the previous paper [7].

Citation

Download Citation

Humio Ichimura. "Corrigendum to “Real abelian fields satisfying the Hilbert-Speiser condition for some small primes $p$”." Proc. Japan Acad. Ser. A Math. Sci. 95 (7) 80 - 82, July 2019. https://doi.org/10.3792/pjaa.95.80

Information

Published: July 2019
First available in Project Euclid: 25 July 2019

Digital Object Identifier: 10.3792/pjaa.95.80

Subjects:
Primary: 11R18, 11R33

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.95 • No. 7 • July 2019
Back to Top